# SDR DALA2021081004571

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 60,951 hours, 28,779 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Part serial: 02660426
- Condition: Inoperative
- Location: Nr 1
- Part time: 28,328 hours, 10,821 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3731 -ATO- AT >80 KNOTS DUE TO ENG MASTER CAUTION SIX PACK LIGHT ILLUMINATED. CORRECTIVE ACTION: PERFORMED EEC 1-2 BITE CHECKS, ADIRU 1-2 BITE CHECKS, FMC 1-2 BITE CHECKS AND EAU BITE CHECK. ALL NO TROUBLE FOUND. DEU-2 FAULT CODE 31-60012 OBSERVED THIS LEG. REPLACED DEU-2. REPLACED FIRST OFFICER'S 6 PACK LIGHT SWITCH PRECAUTIONARY. OPS CHECKS GOOD.
